# SDR AALA006138

- Difficulty date: September 10, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N904RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53570
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: CON7030
- Condition: Burned Out
- Location: Proximity Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SNA - WHILE THE F/A WAS SEATED IN THE FORWARD F/A JUMPSEAT, NOTICED AN ELECTRICAL BURNING ODOR, ABOUT THE TIME WHEN GEAR DOWN FOR LANDING.  FOUND ODOR WITHIN PROXIMITY ELECTRONICS UNIT.  REPLACED CON7030, CYCLED LANDING GEAR FROM GRD TO FLT MODE AND NO FURTHER ODOR DETECTED.  OK FOR SERVICE.  (M)
